# SDR AU010237

- Difficulty date: March 3, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Overheated
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(AUS) AFT BATTERY OVERHEATED.
